# SDR MWEA95312

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 591143278
- Condition: Cracked
- Location: Bs 1075
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FRAME ATTACH ANGLE CRACKED AT STA 1075, LONGERON 2R.  MAINTENANCE REMOVED AND REPLACED ANGLE WITH DOUGLAS PART IAW SRM 53-01.
